Alert archive / Minnesota / Special Weather Statements in 2016
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 5, 2016, 6:14 PM CDT for Hennepin County, Ramsey County, Washington County, Minnesota. It was in force for 2 hr. 27 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2016, 6:14 PM CDT (23:14 UTC)
- Expired
- Jul 5, 2016, 8:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Twin Cities, MN
Counties Hennepin County, MN, Ramsey County, MN, Washington County, MN
The radar
The Minneapolis radar (KMPX), 51 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:14 PM CDT | HIGH SUST WINDS 21 | 2 N West St. Paul, MN | MESONET STATION WEST ST. PAUL 1N /SNHMB/. |
| Jul 5, 6:15 PM CDT | TSTM WND DMG | 2 Wnw St. Paul, MN | 2 LARGE TREES DOWN ON ROAD. |
| Jul 5, 6:15 PM CDT | NON-TSTM WND GST 13 | 2 E Circle Pines, MN | MESONET STATION CIRCLE PINES 1E /E7842/. |
| Jul 5, 6:16 PM CDT | TSTM WND DMG | 3 Nne Minneapolis, MN | 2 TO 3 FT TREES DOWN BLOCKING ROAD. REPORTED AT PIERCE AND WEST BROADWAY AVE, MINNEAPOLIS, MN. |
| Jul 5, 6:16 PM CDT | NON-TSTM WND GST 24 | 3 Nne Richfield, MN | MESONET STATION RICHFIELD 3NNE /D8249/. |
| Jul 5, 6:20 PM CDT | NON-TSTM WND GST 40 | 1 Sse Vadnais Heights, MN | MESONET STATION VADNAIS HEIGHTS 1SSE /MN088/. |
| Jul 5, 6:22 PM CDT | NON-TSTM WND GST 36 | 2 Sse Edina, MN | MESONET STATION LAKEVILLE 1N /E0352/. |
| Jul 5, 6:26 PM CDT | NON-TSTM WND GST 29 | 1 Nnw North St. Paul, MN | MESONET STATION NORTH ST. PAUL /AP740/. |
| Jul 5, 6:26 PM CDT | NON-TSTM WND GST 41 | 2 Wsw St. Paul, MN | MESONET STATION ST. PAUL 1WSW /E6196/. |
| Jul 5, 6:27 PM CDT | TSTM WND DMG | 1 N Golden Valley, MN | 18 INCH DIAMETER TREE DOWN. TIME ESTIMATED. |
| Jul 5, 6:27 PM CDT | TSTM WND DMG | 1 N St. Paul, MN | RICE AND FRONT STREET, 6 INCH TREE BRANCH DOWN ON POWER LINES. |
| Jul 5, 6:27 PM CDT | TSTM WND DMG | 1 W West St. Paul, MN | 6 TO 8 FT LONG TREE BRANCH DOWN. |
| Jul 5, 6:30 PM CDT | NON-TSTM WND GST 28 | 1 Sw St. Paul, MN | MESONET STATION ST. PAUL 1SW /C5560/. |
| Jul 5, 6:32 PM CDT | NON-TSTM WND GST 32 | 2 Ese Roseville, MN | MESONET STATION ROSEVILLE 2ESE /D4810/. |
| Jul 5, 6:32 PM CDT | NON-TSTM WND GST 67 | 3 Ne West St. Paul, MN | ASOS STATION ST. PAUL DWTN AP /STP/. |
| Jul 5, 6:33 PM CDT | NON-TSTM WND GST 38 | 3 E Lake Elmo, MN | AWOS STATION LAKE ELMO AP /21D/. |
| Jul 5, 6:40 PM CDT | HIGH SUST WINDS 28 | 2 Se Mendota Heights, MN | MESONET STATION MENDOTA HTS 2SE /EGNRR/. |
| Jul 5, 6:44 PM CDT | NON-TSTM WND GST 23 | 1 E Oakdale, MN | MESONET STATION OAKDALE 1E /E5531/. |
| Jul 5, 6:45 PM CDT | TSTM WND GST 67 | 2 Ese St. Paul, MN | . |
| Jul 5, 6:47 PM CDT | TSTM WND DMG | 2 S Rogers, MN | LARGE OAK TREE DOWN ON POWER LINES. |
| Jul 5, 6:47 PM CDT | NON-TSTM WND GST 18 | 2 Sw Hugo, MN | MESONET STATION HUGO 2WSW /E0784/. |
| Jul 5, 6:52 PM CDT | TSTM WND GST 56 | 2 Sw Newport, MN | AWOS STATION SOUTH ST. PAUL AP /SGS/. |
| Jul 5, 6:52 PM CDT | NON-TSTM WND GST 56 | 2 Sw Newport, MN | AWOS STATION SOUTH ST. PAUL AP /SGS/. |
| Jul 5, 7:00 PM CDT | TSTM WND DMG | 1 Sse New Hope, MN | 20 INCH DIAMETER TREE DOWN. REPORTED AT 36 TH AND WINNETKA, NEW HOPE. TIME ESTIMATED. |
| Jul 5, 7:09 PM CDT | NON-TSTM WND GST 23 | 1 Nw Cottage Grove, MN | MESONET STATION COTTAGE GROVE /C7559/. |
| Jul 5, 7:15 PM CDT | TSTM WND DMG | New Brighton, MN | SEVERAL 6 INCH BRANCHES DOWN NEAR CITY HALL SW CORNER OF I-35 AND -694. |
| Jul 5, 7:25 PM CDT | TSTM WND DMG | 2 Sw Maple Grove, MN | BASS LAKE RD WEST BOUND AT NOTTINGHAM PARKWAY - STREET LIGHT ARM IS BENT SO FAR THAT LIGHTS NO LONGER POINT AT TRAFFIC LANES. ARM IS TWISTED ABOUT 45 DEGREES FROM CORRECT POSITION. ALSO, NUMEROUS TREES DOWN OF AROUND 8 IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -403 J/kg
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
372
WWUS83 KMPX 052314
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
614 PM CDT TUE JUL 5 2016
MNZ060>063-070-060115-
ANOKA-WASHINGTON-DAKOTA-HENNEPIN-RAMSEY-
614 PM CDT TUE JUL 5 2016
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
ANOKA...WASHINGTON...DAKOTA...HENNEPIN...RAMSEY...
AT 614 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER ST. PAUL.
LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ST. PAUL...BLOOMINGTON...BROOKLYN PARK...PLYMOUTH...
EAGAN...WOODBURY...MAPLE GROVE...COON RAPIDS...EDEN PRAIRIE...
BLAINE AND MINNETONKA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 207 AND 258.
U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 228 AND 240.
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 146 AND 156.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 124 AND 146.
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 161 AND 162.
U.S. HIGHWAY 61 BETWEEN MILE MARKERS 124 AND 153.
THIS INCLUDES THE FOLLOWING LOCATIONS
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4517 9280 4507 9279 4506 9280 4504 9278
4494 9277 4479 9279 4492 9372 4521 9356
TIME...MOT...LOC 2314Z 262DEG 0KT 4507 9353
$$
CLFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 5, 3:45 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 5, 3:45 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 345 PM CDT TUE JUL 5 2016 .SHORT TERM...(This evening through Wednesday) Issued at 344 PM CDT Tue Jul 5 2016 The line has formed already from Appleton northeast into western Stearns county this afternoon. Confidence is now very high this line will continue strengthening while heading east southeast between the Minnesota River and I-94 for the next couple hours. As it develops a well organized cold pool, widespread wind damage will become the greatest threat with potential for high end wind gusts in excess of 80 mph. The swath of greatest wind damage will likely occur with the apex of the bow, which is currently forecast to track across the western and southern Twin Cities metro to as far south as Mankato - and points southeast later this evening. The SPC Day 1 outlook at 20Z has upgraded this area to a moderate risk with some potential for the line to become a derecho by the time it reaches Minneapolis/St Paul and points south. One thing that will need to be watched is whether a wake low develops, which may bring another round of damaging winds well behind the main thunderstorm activity. This will depend on the strength of the cold pool and forward speed of the line which will be monitored closely. .LONG TERM...(Wednesday night through Tuesday) Issued at 344 PM CDT Tue Jul 5 2016 In the extended we are looking at two periods with better, Thursday and again Monday into Tuesday next week. We will get a brief reprieve from the heat and humidity Friday and Saturday, but that looks to start its return back into the area Sunday out ahead of the system for early next week. Still a good deal of uncertainty with how precip chances will unfold Wednesday night into Thursday with models still showing a good deal of spread with how much convection will be accompanying the warm front as it lifts back north toward MN. Have highest pops during the day Thursday as an inverted trough develops across MN in response to a strong shortwave moving across the Dakotas. This upper low will allow a surface low to develop near Duluth Thursday night, with a good drying west wind and subsidence coming across southern MN, so sped up the departure of pops across MN Thursday night. Lingered some chance pops north of I-94 on Friday as they will be within the cyclonic flow and cold pool of a closed h5 low going across NW WI. This looks to be predominately diurnally driven, with weak instability limiting any severe threat on Friday. The nicest day of the week looks to line up perfectly with Saturday as high pressure moves across the state. This high will be off into the Great Lakes by Saturday night, with a strong return flow developing. Eventually this return flow will see a warm front come back on Sunday/Sunday night. The GFS/ECMWF keep us mainly dry through the weekend, but the Canadian shows a healthy burst of convection developing Sunday ahead of the warm front, which is why we maintained PoPs across MN as there will certainly be a good increase in elevated instability as the warm front moves in, so a thunder threat Sunday/Sunday night is certainly plausible, even if the ECMWF/GFS don't show anything at the moment. For the beginning of next week, the GFS/ECMWF show a low becoming occluded as it moves into southern Saskatchewan. Cold front associated with this low will move across MN on Monday, but will be running into a developing upper ridge as heights rise in response to the deepening low to our NW. This ridging and the stalling of the surface low in southern Canada will slow down the progress of the front, with the threat for showers and thunderstorms continuing for eastern MN and western WI going into Tuesday. Surface dewpoints ahead of the front will increase into the lower 70s and with temperatures again increasing into at least the mid/upper 80s, we should see another highly moist and unstable environment with the risk of severe weather and excessive rainfall returning. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1250 PM CDT Tue Jul 5 2016 One large cluster of thunderstorms just southwest of AXN appear to be weakening as they head toward the airport, with redevelopment to the south. This should continue to be the case during the next few hours until the better moisture can push a bit further north. Otherwise, expect scattered severe storms to develop across west central MN during the mid afternoon, organize into a line and race east southeastward across the TAF sites late this afternoon through mid-late evening. Severe wind gusts are most likely at MSP/RNH/EAU when the system's organization has been peaked. KMSP...Best timing appears to be just before 00z through mid evening for thunderstorm activity with the severe threat expected near the front end of the activity. LIFR conditions and winds of 45+ kts are expected with the line. /OUTLOOK FOR KMSP/ Wed night...Mainly VFR. Chc -TSRA late. Wind E 5 kts. Thu...Mainly VFR. TSRA likely. Wind E 5-10 kts. Fri...Mainly VFR. Chc -TSRA. Wind NW 10-15. && .MPX Watches/Warnings/Advisories... WI...None. MN...None. && SHORT TERM...BORGHOFF LONG TERM...MPG AVIATION...BORGHOFF
Hazardous weather outlook, Jul 5, 3:05 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 305 PM CDT TUE JUL 5 2016 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 062015- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 305 PM CDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD WIND DAMAGE IS EXPECTED ACROSS CENTRAL AND SOUTHERN MINNESOTA LATE THIS AFTERNOON AND EARLY THIS EVENING...INCLUDING IN THE TWIN CITIES METRO AREA...WITH SOME LARGE HAIL AND A FEW TORNADOES ALSO POSSIBLE. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING ACROSS SOUTHERN MINNESOTA AND AN ENHANCED RISK ELSEWHERE. HEAVY RAINFALL AND LOCALIZED FLOODING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES OF THUNDERSTORMS CONTINUE FROM WEDNESDAY NIGHT THROUGH FRIDAY MORNING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN MINNESOTA THURSDAY. LOCALLY HEAVY RAINFALL AND FLASH FLOODING ARE POSSIBLE AREA WIDE THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. BORGHOFF
In the hours before
Local storm report, Jul 5, 6:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
600 PM CDT TUE JUL 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 1 S MEDINA 45.02N 93.60W
07/05/2016 HENNEPIN MN TRAINED SPOTTER
LARGE 2 FT DIAMETER TREE DOWN.
&&
CARLYONLocal storm report, Jul 5, 6:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
602 PM CDT TUE JUL 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 1 S EDEN PRAIRIE 44.83N 93.46W
07/05/2016 M61 MPH HENNEPIN MN ASOS
.
&&
CARLYONLocal storm report, Jul 5, 6:03 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
603 PM CDT TUE JUL 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 4 SW HUTCHINSON 44.86N 94.44W
07/05/2016 U1.00 INCH MCLEOD MN LAW ENFORCEMENT
REPORTED AT YORK RD AND VALE AVE,
HUTCHINSON.
&&
CARLYONLocal storm report, Jul 5, 6:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
612 PM CDT TUE JUL 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST 1 WNW MAPLE GROVE 45.11N 93.47W
07/05/2016 M64 MPH HENNEPIN MN MESONET
MNDOT SENSOR I-94 AND MILE MARKER 217.
&&
CARLYONLocal storm report, Jul 5, 6:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
614 PM CDT TUE JUL 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 WSW GOLDEN VALLEY 44.98N 93.38W
07/05/2016 HENNEPIN MN LAW ENFORCEMENT
12 INCH TREE DOWN NEAR CITY HALL. REPORTED
AT HWY 55 AND WINNETKA, GOLDEN VALLEY, MN.
&&
CARLYONSpecial weather statement, Jul 5, 6:14 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
614 PM CDT TUE JUL 5 2016
MNZ060>063-070-060115-
ANOKA-WASHINGTON-DAKOTA-HENNEPIN-RAMSEY-
614 PM CDT TUE JUL 5 2016
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
ANOKA...WASHINGTON...DAKOTA...HENNEPIN...RAMSEY...
AT 614 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER ST. PAUL.
LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ST. PAUL...BLOOMINGTON...BROOKLYN PARK...PLYMOUTH...
EAGAN...WOODBURY...MAPLE GROVE...COON RAPIDS...EDEN PRAIRIE...
BLAINE AND MINNETONKA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 207 AND 258.
U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 228 AND 240.
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 146 AND 156.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 124 AND 146.
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 161 AND 162.
U.S. HIGHWAY 61 BETWEEN MILE MARKERS 124 AND 153.
THIS INCLUDES THE FOLLOWING LOCATIONS
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4517 9280 4507 9279 4506 9280 4504 9278
4494 9277 4479 9279 4492 9372 4521 9356
TIME...MOT...LOC 2314Z 262DEG 0KT 4507 9353
CLFThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 11:13 PM CDT | Special Weather Statement | MPX | Stevens | 47 min |
| Jul 4, 11:32 PM CDT | Severe Thunderstorm Warning | MPX | Stevens, Swift | 43 min |
| Jul 5, 12:01 AM CDT | Severe Thunderstorm Warning | MPX | Swift | 29 min |
| Jul 5, 12:31 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 44 min |
| Jul 5, 1:00 AM CDT | Special Weather Statement | MPX | Stevens | 30 min |
| Jul 5, 3:20 AM CDT | Special Weather Statement | MPX | Stevens | 40 min |
| Jul 5, 5:12 AM CDT | Special Weather Statement | MPX | Stevens, Swift | 48 min |
| Jul 5, 12:26 PM CDT | Special Weather Statement | MPX | Stevens | 34 min |
| Jul 5, 1:55 PM CDT | Special Weather Statement | MPX | Stevens | 35 min |
| Jul 5, 2:08 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 37 min |
| Jul 5, 2:17 PM CDT | Severe Thunderstorm Warning | MPX | Swift | 43 min |
| Jul 5, 2:34 PM CDT | Tornado Warning | MPX | Swift | 26 min |
| Jul 5, 2:40 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Swift | 65 min |
| Jul 5, 2:58 PM CDT | Tornado Warning | MPX | Swift | 32 min |
| Jul 5, 3:07 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns | 38 min |
| Jul 5, 3:13 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 32 min |
| Jul 5, 3:27 PM CDT | Severe Thunderstorm Warning | MPX | Swift | 18 min |
| Jul 5, 3:38 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 52 min |
| Jul 5, 3:41 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 49 min |
| Jul 5, 3:58 PM CDT | Tornado Warning | MPX | Chippewa | 32 min |
| Jul 5, 4:05 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 55 min |
| Jul 5, 4:24 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 66 min |
| Jul 5, 4:28 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 62 min |
| Jul 5, 4:29 PM CDT | Tornado Warning | MPX | Meeker, Wright | 31 min |
| Jul 5, 4:36 PM CDT | Tornado Warning | MPX | Kandiyohi | 24 min |
| Jul 5, 4:47 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 28 min |
| Jul 5, 4:52 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Renville | 53 min |
| Jul 5, 5:01 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 59 min |
| Jul 5, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 15 min |
| Jul 5, 5:19 PM CDT | Severe Thunderstorm Warning | MPX | Meeker | 26 min |
| Jul 5, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Renville, Sibley | 53 min |
| Jul 5, 5:41 PM CDT | Special Weather Statement | MPX | Lac qui Parle, Yellow Medicine | 49 min |
| Jul 5, 5:42 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey, Washington | 63 min |
| Jul 5, 6:10 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 65 min |
| Jul 5, 6:25 PM CDT | Special Weather Statement | MPX | Carver, McLeod, Renville, Scott, Sibley | 2 hr |
| Jul 5, 6:28 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Sibley | 47 min |
| Jul 5, 6:47 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 58 min |
| Jul 5, 6:48 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 12 min |
| Jul 5, 6:57 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 63 min |
| Jul 5, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Pierce | 41 min |
Nearby
Special Weather Statements in Minnesota, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.